# SDR HZYR0201804130001

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: General aviation
- Aircraft: N170EH
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000059
- Aircraft time: 14,035 hours, 14,821 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: AS1008D0806
- Condition: Cracked
- Location: Hyd Line
- Part time: 14,035 hours, 14,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING 14 DAY INSPECTION,  FLUID LEAKING FROM THE LT WING.  DEPLOYED FLAPS AND DISCOVERED HYDRAULIC FLUID LEAKING FROM RETURN HYDRAULIC SYSTEM NR 1 LINE FROM THE MID MULTI FUNCTION SPOILER ACTUATOR.  UPON REMOVAL OF THE LINE DISCOVERED THAT IS WAS A FITTING THAT WAS CRACKED IN THE THREADS.
